# SDR 9520059919

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE LANDING GEAR WOULD NOT RETRACT.  ACCOMPLISHED GEAR RETRACTION BY USING LANDING GEAR HANDLE RELEASE BUTTON.  RECYCLED LANDING GEAR AND LANDING GEAR OPERATED NORMALLY.  AIRCRAFT CONTINUED TO SLC AND LANDED WITHOUT INCIDENT.  RIGGED GROUND SHIFT CABLES.  OPERATIONAL CHECK GOOD.
